skin-hair-icon
Skin dryness/patching due to cligel A
I have been prescribed to use 'Cligel A' and 'keracnyl' fash wash for acne complaint and intially I didn't feel anything .But  Since few days I have some dry patches on my skin. Is that normal? Is it because of the cream and face wash?
341 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes.
Next Steps
Apply physiogel cream twice daily
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.